Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

droppedonce

Members
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

1 Neutral

About droppedonce

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. When your perception is different, you can kinda feel what I could "out of it" and get depersonalized and derealization, haven't had it that much myself but trust me it isn't a good feeling. Also it gave me terrible anxiety in the beginning and occasionally makes me depressed. And forgot about using any recreational drugs, I'm afraid to be intoxicated and it seems as if all drugs are ruined for me. With all due respect you're dumbass for wanting this, even if it was just like tripping on acid all the time, who the he'll would want that? I suggest stop taking acid.
  2. I've heard people say that benzos have a rebound affect with HPPD like they do for anxiety. So when people go cold turkey or lower their dosage (like you did) withdrawal symptoms kick in and everything gets temporarily worse. Maybe that's your problem, I suggest getting rid of your Xanax addiction.
  3. Thanks for the reply. I’ll never dose again.
  4. As soon as I ad more funds to my checkings account, I will donate! Thank you.
  5. Wait so, did he get better or no? I read his original post about Iboga btw. Wondering if he recovered from that?
  6. Idk man, that seems pretty bad. Being an emotionless zombie doesn't seem good. But I have noticed that sometimes feeling emotionless is better than feeling super anxious. Hope you get better.
  7. Hey guys, I've had HPPD for about two months now. Got it from one trip of 75ug acid. And did shrooms twice in the 2 months prior. It gotten better in a lot of ways. I'm not super sensitive to light anymore, no more negative afterimages, and color intensity is back to normal. But I still have visual snow and slight morphing of the walls. I also developed some positive afterimages and started to have slight tracers (basically looks like increased motion blur). I just really want it to go away eventually. If somehow I knew for sure this would eventually go away, even if it took years, I would be completely relaxed. I'm just scared this is my new reality. Do you think this will subside, or its here to stay. How long do you think it'll take. Any advice or comments are welcome 😀, thanks.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.